It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-22-2004, 01:28 PM   #1
Senior Member
 
Join Date: Dec 2002
Posts: 214
kim32 HB User
Question wellbutrin

Hi my doctor just prescribed me wellbutrin for my depression due to
having chronic nerve pain from having my gallbladder removed, 17 months
ago. Is anyone taking wellbutrin? And do you have any side effects?
I just need to know if wellbutrin will help with my depression, my doctor was going to put me on something else but it interacted with ultram, that's what i'm taking for my chronic pain. wellbutrin is safe to take with ultram.
thanks! Kim

 
Old 04-22-2004, 05:36 PM   #2
Inactive
 
Join Date: Apr 2004
Posts: 31
cloudnine HB User
Re: wellbutrin

hey....i can't help you out much-- i was just goign to post the same question becuase my doc just prescribed me to wellbutrin xl. so far, i don't really have a lot of side affects, i'm much more hornier (lol) than usual--but i'm not complainging because on my other meds sex disgusted me. it also kind of gives me an upset stomache--and i've never in the mood to eat (but hey that's fine with me!!) but other than that--it really seems to actually be working--so i'm not complainin!!
kinda worried about the whoel seizure thing tho...i'm in college and obvoiusly i'd like to drink once in awhile. did your doc say anythign about that? or...does anybody else have any suggestions about it!!??
thanks...and peace
cloudnine

 
Sponsors Lightbulb
   
Old 04-23-2004, 06:07 AM   #3
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,949
index.html HB User
Re: wellbutrin

Wellbutrin worked pretty well for me. The appetite suppression (unfortunately!) only lasted a week or two. The problem that I had with it was insomnia, but I tend to have trouble with that anyway.

The risk of seizures from it is miniscule, especially when taken as directed - do not exceed recommended dose.

Good luck to both of you!

 
Old 04-23-2004, 12:47 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2004
Posts: 1,199
Crossbow HB User
Re: wellbutrin

The most common side-effect is anxiety. Overall, I think Welbutrin has one of the lowest occurrences of side-effects. I wouldn't worry about it if I were you.
__________________
Choose the devil you don't know.

 
Old 04-26-2004, 05:52 AM   #5
Newbie
 
Join Date: Apr 2004
Posts: 2
khollyp HB User
Re: wellbutrin

Ive been on it for about 3 weeks and am really liking it. I've lost 5 pounds bc it really supresses my appetite. One of my customers takes it and said she lost 40 pounds within a 7 month period and her doc had to put her on something else. I dont know how you'd have a seizure from taking it....prob if you abuse it or drink with it perhaps? Does anyone else know?
Holly

 
Old 04-26-2004, 07:50 PM   #6
Junior Member
 
Join Date: Aug 2003
Posts: 21
jayt243 HB User
Re: wellbutrin

Of course everyone reacts to meds differently, but Wellbutrin wasn't good for me. It didn't suppress my appetite at all, but it did make me really anxious and gave me this kind of "detached" feeling. It was kinda scary so I just quit taking it. The good thing is there's not really any withdrawal symptoms.

 
Old 04-27-2004, 01:44 PM   #7
Senior Member
 
Join Date: Dec 2002
Posts: 214
kim32 HB User
Re: wellbutrin

Jayt243,
I just tried taking the wellbutrin and I had to stop taking it right away also,
because it made me really, really anxious, I hated that feeling.
I guess I'm not even going to try to go on anti-depressants anymore, I have tried
a few already and they all gave me some sort of side effect, it's bad enough that i have to take "ultram" for my nerve pain, but I guess that has some anti-depressants in it, so I guess I'll just keep taking that.
I don't want to end up getting physcially dependant with another pill. Kim

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Going backwards on Wellbutrin?!? ozarkheaven Depression 4 01-10-2013 06:04 PM
Wellbutrin at night? ginger3130 ADD / ADHD 2 12-15-2009 07:30 PM
Wellbutrin experiences? attheendofmyrope Depression 21 01-30-2008 03:15 PM
Wellbutrin SR vs Wellbutrin XL littlejmb Depression 36 01-17-2006 06:19 AM
Okay, upping the Wellbutrin jnellywest Depression 4 03-03-2005 09:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 05:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!